Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irregular periods, taking Duphaston, have spotting. Can medicine stop spotting?

hello doctor i have irregular periods and i had ET scan and it is 18mm,so doctor suggested to take duphaston tablets from day 16 to day 25,so i started taking duphaston 2 days back i.s from 19.10.2012 but today since afternoon i am spotting,is there any tablet that can be used to stop spotting or can i use Trapic Mf to stop spotting because we have pooja at home on 24.10.2012 si i dont want any please suggest me
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
According to your scan report you are having some hormonal abnormality.
Possibly excess estrogen, may be because of that your doctor recommend duphaston.
The possible causes of the bleeding are :
- Not following exact time while taking duphaston or
-Insufficient dose of duphaston.
So you consult your doctor and with her suggestion increase the dose of duphaston.
Tranexa also can help, but has to be taken with your doctor's advice only.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor